MAUDE Adverse Event Report: Synthes GmbH TIBIAL NAIL-ADVANCED / 10MM 345MM / STERILE; NAIL, FIXATION, BONE

Synthes GmbH TIBIAL NAIL-ADVANCED / 10MM 345MM / STERILE; NAIL, FIXATION, BONE
Catalog Number 04.043.235S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during implantation of the tibial nail, the surgeon identified that the peek inlay in the distal portion of complained tibial nail advanced ø10 l was missing.The nail was removed and replaced with a new nail.There was no patient harm or surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
TIBIAL NAIL-ADVANCED / 10MM 345MM / STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Werk Bettlach (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50900386
Report Number8030965-2026-09806
Device Sequence Number17599721
Product Code JDS
UDI-Device Identifier10886982297785
UDI-Public(01)10886982297785(17)360131(10)123558P
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.043.235S
Device Lot Number123558P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown